About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 437912, 13 pages
http://dx.doi.org/10.1155/2012/437912
Research Article

Existence of One-Signed Solutions of Discrete Second-Order Periodic Boundary Value Problems

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 2 September 2011; Accepted 24 October 2011

Academic Editor: Agacik Zafer

Copyright © 2012 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruyun Ma, Yanqiong Lu, and Tianlan Chen, “Existence of One-Signed Solutions of Discrete Second-Order Periodic Boundary Value Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 437912, 13 pages, 2012. doi:10.1155/2012/437912